# SDR UALA2011040101572

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,364 hours, 12,441 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV TANK GAUGE READS FULL WHEN EMPTY.  CHECKED J3 CABLE FOR CONTINUITY, CABLE CHECKS GOOD.  CHECKED AUTO ZERO ADJUSTMENT, NO HELP.  PERFORMED TROUBLESHOOTING PER AMM, FOUND LCM SENSOR INDICATOR LIGHT ON FOR CONTINUOUS LEVEL SENSOR J3. ATTEMPTED TO RESET, NO HELP. CLEANED SENSOR, NO HELP. SUSPECT BAD SENSOR. REPLACED J3 SENSOR, NO HELP SWAPPED LOGIG CONTROL BOX NO HELP, REINSTALLED ORIGINAL LOGIC CONTROL BOX. NEED MORE T-S AND POSSIBLE EG ASSISTANCE WITH HARNESS ASSY. REF WD38-32-11. ACCOMPLISHED WIRING CHECKS NEED EG HELP, SUSPECT WIRING HARNESS. ACCOMPLISH AUTO ZERO ADJUSTMENT PER AMM. PER MM CHECKED J3 CABLE FOR CONTINUITY, CABLE CHECKS GOOD. CHECKED AUTO ZERO ADJUSTMENT, NO HELP. REPLACED HARNESS AND LCM ALL CHKS OKAY NOW. ACP ZERROW ADJ TEST, CHKS OKAY.
